Advertisement

Erratum

        Tabled 1
        Autonomic Dysreflexia MH
        Normal, but skin temperature may be elevated Elevated
        To read this article in full you will need to make a payment

        Purchase one-time access:

        Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
        One-time access price info
        • For academic or personal research use, select 'Academic and Personal'
        • For corporate R&D use, select 'Corporate R&D Professionals'

        Subscribe:

        Subscribe to Archives of Physical Medicine and Rehabilitation
        Already a print subscriber? Claim online access
        Already an online subscriber? Sign in
        Institutional Access: Sign in to ScienceDirect

        Linked Article

        • Abrupt withdrawal from intrathecal baclofen: Recognition and management of a potentially life-threatening syndrome
          Archives of Physical Medicine and RehabilitationVol. 83Issue 6
          • Preview
            Coffey RJ, Edgar TS, Francisco GE, Graziani V, Meythaler JM, Ridgely PM, Sadiq SA, Turner MS. Abrupt withdrawal from intrathecal baclofen: recognition and management of a potentially life-threatening syndrome. 2002;83:735-41. Objective: To suggest guidelines for the prevention, recognition, and management of a life-threatening syndrome (high fever, altered mental status, profound muscular rigidity that sometimes progressed to fatal rhabdomyolysis) in patients who experience the abrupt withdrawal of intrathecal baclofen (ITB) therapy.
          • Full-Text
          • PDF